MAUDE Adverse Event Report: ONKOS SURGICAL INC ELEOS; STEM EXTENSION, CEMENTED 18MM X 100MM

ONKOS SURGICAL INC ELEOS; STEM EXTENSION, CEMENTED 18MM X 100MM
Model Number KSC18100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure due to an alleged infection.The patient was initially implanted on (b)(6) 2022 with the following eleos implants: stem extension, resurfacing axial pin, straight cemented stem, resurfacing femur, proximal tibia, tibial hinge w/ rotational stop, resurfacing femur tapered screw, and a poly spacer.On (b)(6) 2022 the patient was revised to remove and replace the axial pin, tibial hinge, and poly spacer.The remaining devices were left implanted in the patient.This event will be reportable to the fda as a serious injury due to revision procedure.All devices which were implanted at the time of the alleged infection will be reported.This record captures the eleos stem extension.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infected and underwent a revision surgery on (b)(6) 2022.During the revision surgery, the surgeon revised the following implants: eleos resurfacing femur axial pin, eleos tibial hinge component and eleos tibial poly spacer.The following eleos implants remain implanted from the patient's original surgery on (b)(6) 2022: cemented stem extension, cemented segmental stem, resurfacing femur, proximal tibia, and resurfacing femur tapered screw.A review of the work orders and sterilization batch release records for the products involved found no indication that the alleged infection was a result of a manufacturing or sterilization nonconformance.The root cause of the patient's alleged infection could not be determined.The following mdrs were submitted for all the devices implanted at the time of patient's infection: 3013450937-2022-00316, 3013450937-2022-00317, 3013450937-2022-00318 , 3013450937-2022-00319, 3013450937-2022-00320, 3013450937-2022-00321, 3013450937-2022-00322.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CEMENTED 18MM X 100MM
Manufacturer (Section D)
ONKOS SURGICAL INC
77 e halsey rd
pasippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key15711908
Report Number3013450937-2022-00315
Device Sequence Number20488444
Product Code KRO
UDI-Device IdentifierB278KSC18100E0
UDI-PublicB278KSC18100E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberKSC18100E
Device Catalogue NumberKSC18100E
Device Lot Number1785489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale